On N-high subgroups of abelian groups
Bulletin de la Société Mathématique de France, Volume 96 (1968), p. 337-346
@article{BSMF_1968__96__337_0,
     author = {Irwin, John and Benabdallah, Khalid},
     title = {On N-high subgroups of abelian groups},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {96},
     year = {1968},
     pages = {337-346},
     doi = {10.24033/bsmf.1671},
     zbl = {0177.04202},
     mrnumber = {38 \#5921},
     language = {en},
     url = {http://www.numdam.org/item/BSMF_1968__96__337_0}
}
Irwin, John M.; Benabdallah, K. On N-high subgroups of abelian groups. Bulletin de la Société Mathématique de France, Volume 96 (1968) pp. 337-346. doi : 10.24033/bsmf.1671. http://www.numdam.org/item/BSMF_1968__96__337_0/

[1] Fuchs (Laszlo). - Abelian groups. - Budapest, Hungarian Academy of Science, 1958. | Zbl 0091.02704

[2] Irwin (John M.). - High subgroups of Abelian torsion groups, Pacific J. Math., vol. 11, 1961, p. 1375-1384. | MR 25 #119b | Zbl 0106.02303

[3] Irwin (John M.) and Walker (Elbert A.). - On N-high subgroups of Abelian groups, Pacific J. Math., vol. 11, 1961, p. 1363-1374. | MR 25 #119a | Zbl 0106.02304

[4] Irwin (John M.), Peercy (Carol) and Walker (Elbert A.). - Splitting properties of high subgroups, Bull. Soc. math. France, t. 90, 1962, p. 185-192. | Numdam | MR 26 #2498 | Zbl 0106.02401

[5] Kaplansky (Irving). - Infinite abelian groups. - Ann Arbor, University of Michigan Press, 1954 (University of Michigan Publications in Mathematics, 2). | Zbl 0057.01901

[6] Pierce (R. S.). - Centers of purity in Abelian groups, Pacific J. Math., vol. 13, 1963, p. 215-219. | MR 28 #3095 | Zbl 0114.25703

[7] Reid (J. D.). - On subgroups of an abelian group maximal disjoint from a given subgroup, Pacific J. Math., vol. 13, 1963, p. 657-664. | MR 27 #5829 | Zbl 0123.02203